On the mean width of log-concave functions

Liran Rotem

Research output: Chapter in Book/Report/Conference proceedingChapter

8 Scopus citations

Abstract

In this work we present a new, natural, definition for the mean width of log-concave functions. We show that the new definition coincides with a previous one by B. Klartag and V. Milman, and deduce some properties of the mean width, including an Urysohn type inequality. Finally, we prove a functional version of the finite volume ratio estimate and the low-estimate.

Original languageEnglish (US)
Title of host publicationGeometric Aspects of Functional Analysis
Subtitle of host publicationIsrael Seminar 2006-2010
PublisherSpringer Verlag
Pages355-372
Number of pages18
ISBN (Print)9783642298486
DOIs
StatePublished - 2012

Publication series

NameLecture Notes in Mathematics
Volume2050
ISSN (Print)0075-8434

Fingerprint Dive into the research topics of 'On the mean width of log-concave functions'. Together they form a unique fingerprint.

Cite this